# SDR SWIA200414421

- Difficulty date: September 1, 2004
- Submitted: January 25, 2005
- Operation: Air carrier
- Aircraft: N454SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7749
- Aircraft time: 5,547 hours, 4,260 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LONGITUDINAL FLOOR SUPPORT AT RBL 27 APPROX FS 559 + 110 IN AFT BAGGAGE COMPARTMENT AT FLOORBOARD LOCATIONS 282 FRF AND 282 HRF.  ITEM FOUND AT C-CHECK INSPECTION.  REMOVED CORROSION IAW SRM 51-21-06 PG 1 & PG 2.  CORROSION DID NOT PENETRATE PROTECTIVE LAYER.
